Hi! I previously asked another question, but I want to send this one too, to get both answers as soon as posible. In my previous question, at the end, I was talking about considering taking an EC pill (postinor) but a have a few questions:
1. Does the pill still works even if the incident happened during the ovulation day? ( taking into consideration that the pill would be taken before 24 hrs of the sexual act; the sexual act happened the 20th, which is my ovulation day. And If I take it, I will take it the 21st (today).
3. I am currently taking azithromycin (which my dermatologist recommended for my skin). This pill is taken 3 days every week, for 3 weeks (9 pills total). And today, and the two following days I should be taking the azithromycin, but if I take the EC tomorrow, does it affect the effectiveness of the EC? Is it better if I just didn't take the azithromycin?
4. The last time I took Postinor was Jan 12, and I did experience the withdrawal bleeding. Just to make sure, if I end up taking the pill, is it dangerous considering it has passed only a little more than a month? If I take it, would I experience the same withdrawal bleeding or is it normal not to have it? And would I still expect my period to come around 2, 3, 4 weeks after I take the pill?
I am scared that due to the fact I have taken Postinor around a month ago, taking it again can harm my cycle and I'll end up confused between which is the withdrawal bleeding or my period, etc... On my previous question I explained my situation... Am I exaggerating by taking the pill again? Or is it better to prevent?
I know I have many questions, but i just turned 18 and my mom does not know about any of this and I do not want to tell her about being sexually active any time soon. So, thank you so much for your patience and guidance.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.